# SDR HALA2019062540331

- Difficulty date: June 21, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 27,295 hours, 4,359 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 33242390001
- Part serial: 04423
- Condition: Inoperative
- Location: Apu
- Part time: 27,295 hours, 4,359 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS: AFTER LANDING DURING APU START APU GEN FAULT- 2ND ATTEMPT SAME RESULT // REMOVED APU GENERATOR PER AMM 24-23-51-000-801-A. INSTALLED APU  GENERATOR IAWAMM 24-23-51-400-801-A. OPS CHECK PENDING. 6/22/2019 2361689. APU GENERATOR OPS CHECK GOOD.
